| Model Number |
2333-1330S |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "the nail broke and a revision surgery will be planned on (b)(6) 2023".
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "the nail broke and a revision surgery will be planned on 20 mar 2023".
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no additional information was available.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.